Stability of versions of the Weyl-type theorems under tensor product

  • T. Prasad
  • M. H. M. Rashid Mu’tah Univ., Al-Karak, Jordan

Abstract

We study the transformation versions of the Weyl-type theorems from operators $T$ and $S$ for their tensor product $T \otimes S$ in the infinite-dimensional space setting.
Published
25.04.2016
How to Cite
PrasadT., and RashidM. H. M. “Stability of Versions of the Weyl-Type Theorems under Tensor Product”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 68, no. 4, Apr. 2016, pp. 542-50, http://umj.imath.kiev.ua/index.php/umj/article/view/1859.
Section
Research articles